Jump to content
Please Check, and if Necessary, Update Your BB Account Email Address as a Matter of Urgency ×
A Request for Help from Members BIC (Benzodiazepine Information Coalition) ×
  • Please Donate

    For nearly 20 years, BenzoBuddies has assisted thousands of people through benzodiazepine withdrawal. Help us reach and support more people in need. More about donations here.

    Donate with PayPal button

Made it to 8 months, high heart rate and palpitations won’t let up


[Je...]

Recommended Posts

Good evening all. I finally made it to 8 months since I’ve jumped. Some days are better than others. Main symptom that just always seems to be there are the palpitations and high heart rate

Today my resting heart rate has stayed about 100-110, other days around 90. Really thinking about pushing my doctor for beta blockers but still scared to death to take any new medications because I’ve had so many adverse reactions. Could this be something else and not Benzo related? I had an EKG a couple of months ago and they said it was fine. Anxiety still happens, but with everything else, some days are better and some are worse. Just can’t seem to get a grip on this and so tired of putting on the fake smiles like everything is fine

Link to comment
Share on other sites

I was reading your signature, you've been at this a long time, I'm sorry.  Have palpitations and high heart rate been a problem in your previous experience?
Link to comment
Share on other sites

Jenni, if I were you, I'd talk to my doc. I had a miserable time with PVCs and a high resting heart rate all through my taper and for awhile after I jumped. I did start a beta blocker (my doc sent me to a cardiologist) and it pretty much fixed things. However, In time I found the dose was too high and we nudged it down and down until it did what I needed it to do but it didn't make me feel like the Queen of the Slugs . . . so tired. So if you start one, you might have to tinker a bit.

 

Hope this helps,

 

Katz

Link to comment
Share on other sites

Yes, the palpitations were bad last time but I’ve been off and on for so long now I don’t know what is withdrawal or anxiety or just my body going haywire. I definitely can’t be drowsy all the time because I work long hours but do have at least 3-4 days off a week. Just not sure what else to do. 8 months has been the longest I’ve ever made it.
Link to comment
Share on other sites

Hello Jennifer,

I understand what your going through. I am similar to your fast heart rate. Most times anykind of physical activity makes my heart beat 100+ which triggers anxiety, panic, fear, shortness of breath, stomach tightness. I'm on beta blockers, 3mg a day very low dosage. Anything higher I get the side effects tired, headache, dizzy, it helps with my constant fast heart rate/bp. But not 100% cure all. It helps me manage doing alittle more during the day. Im only 6.5 months benzo free just behind you. My heart issue started after coming off the benzo. I'm praying these symptoms will subside in time. There's so much times I want to do things but I can't. I guess patience and understanding will helps us.

Link to comment
Share on other sites

×
×
  • Create New...